# SDR UPS405463

- Difficulty date: February 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N691UP
- Make and model: Boeing 747121
- Aircraft serial: 19641
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Condition: Elongated
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN AMS FOR C CHECK, MAINTENANCE REPORTED LT WING O/B AILERON ATTACH FITTINGS HAVE ELONGATED HOLES AT W/S 1308, 1423, 1485, AND 1548.  REPLACED FITTINGS PER SRM 51-30-02.
